Posted 1/28/2008 10:20 PM (GMT -6)
I agree that food or some meds or preparations can cause a black/dark stools...but the fact that yours are like that for the past few days and loose/fibrous...it definitely seems that something is going on.

I'm with the suggestion for you to see the doc and get it checked out (with stool samples, etc) as soon as you can get in. Don't wait.

Let us know what happens.

quincy
*Heather*Status: mini flare Dec 28... tapered to every second night
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol (6 daily) + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~vitamins/minerals/supplements 
~Probiotic 3(Natural Factors Protec) bedtime + 1 (Primadophilus Reuteri) occasionally
~multi-digestive enzymes as needed ....bromelain 1 - 2x daily
~Ranitidine,Pariet (reflux) Effexor XR 75mg;  Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS"  worth it !!!

Forum Information

Currently it is Thursday, October 18, 2018 2:51 PM (GMT -6)
There are a total of 3,012,938 posts in 329,986 threads.
View Active Topics

Who's Online

This forum has 161906 registered members. Please welcome our newest member, Sadmom74.
252 Guest(s), 10 Registered Member(s) are currently online.  Details
Deep_sleep, Froggy88 , RainyCloud , mysweetpanda , Jcm2018 , sebreg , Sadmom74 , BrianinPA , F8 , iPoop